# SDR UALA2011062003023

- Difficulty date: June 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,072 hours, 19,718 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 11704204
- Condition: Discharged
- Location: Cabin Oxygen
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS IN SEAT 27 ABC O2 MASKS DROPPED.  O2 GENERATOR WAS DISCHAGRED, REMOVED DISCHARGED GENERATOR AND MASKS, SECURED PANEL AND INOPED SEATS 27 ABC.
